Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

History of panic attacks. Taken clonazepam. Mitral valve trivial insufficience. Help?

hello i am male 38 history of panick attacks i take clonazepam and asthmatic i take seretide and ventolin only sometimes last weeks i felt some low sugar sintoms in the gym and left hand sleepy after hard workout in the gym ( weights) my family doctor sent me to do an EKG what was NORMAL and ecocardiogram the ecocardiogram shows all normal parameters everuthing is NORMAL only in the part of mitral valce is written: mitral valve trivial insufficience and the values ( seems normal ) that i write below my concern is if this trivial things means something...cos i need to go baclk to my gym as soon as psible and my costor appointment again is in one week LVEDDd 4.8 (3.5 - 5.7)cm LVEDDs 2.6 (2.2 - 3.9)cm IVSTd 1.1 (0.6 - 1.1)cm PWTd 0.9 (0.6 - 1.1)cm L A(A-P)s 3.0 (1.9 - 4)cm LVEFest 60 (55-75)%
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

It is a valvular lesion of the heart. This is present in more than 5% of the general population.
From now on take the advice of the doctor before carrying out heavy exercises.
Palpitation may be commonly present.
Some of your asthmatic drugs can also induce palpitation.
Consult your doctor for more information.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor